# SDR 96ZZZM1282

- Difficulty date: July 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N973NA
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 065
- Engine: Pwa PW120
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Transfer Tube
- Part number: 311610901
- Condition: Loose
- Location: Nr 14 Fuel Nozz
- Stage of operation: CL
- Nature of condition: A, J
- Precautionary procedure: E, F, A

## Discrepancy

DURING CLIMB, CREW RECEIVED FIRE INDICATION ON THE LEFT ENGINE AND FIRE BOTTLE WAS DISCHARGED.  FOUND NR 14 SECONDARY FUEL NOZZLE TRANSFER TUBE LOOSE WITH FUEL LEAKAGE.  ENGINE, BOTTOM COWLING ASSEMBLY AND ELECTRICAL HARNESS WERE REPLACED.  SPECIFY PART CAUSING PROBLEM.  (M)
